MAUDE Adverse Event Report: I-SENS INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UBA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint meter and strips were returned with missing desiccant and cardboard in the bottle, and i-sens performed a specific investigation to analyze the cause of low reading.According to the result of pre-investigation conducted by akray usa, the appearance of complaint test strips did not seem to dispense the enzyme comparing to the normal test strips and i-sens disassembled them to confirm whether the sufficient amount of enzyme had been dispensed.As a result of disassembling the returned strips, it found out that there was traces of enzyme dispensed found but it seemed to be melted by inflow of foreign liquid substance from outside.As we reviewed the device history record of specified lot, it has been confirmed that the enzyme properly dispensed to all row of test strips and they passed vision inspection.Thus, it is assumed that the returned strips were contaminated with foreign liquid substance.
 
Event or Problem Description
Caller indicated meter was giving low results.Meter is about one month old.He received the control solution and did the test and said the reading was low.Received 63mg/dl.They also have prime meter and he tested his blood and the reading was 371mg/dl.Then tested on the relion premier voice and received a reading of 150mg/dl.

Brand Name
RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key9177124
Report Number3005621222-2019-00010
Device Sequence Number2775114
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169851,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/02/2021
Device Model NumberGM505UBA
Device Catalogue Number780001
Device Lot NumberQD03BBH2C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1